i have under active thyroids however i have been taking ma tablets 200 micro grams every day for four five years and now i have been told they are very low in the first times in years can anything else be wrong please help
Is your thyroid hormone level low or is your TSH low (which would mean that your thyroid hormone levels were high).
If your thyroid hormone levels are low, it is possible that your hypothyroidism (under-active thyroid) is getting worse, which might just be what is going to happen. There isn't really anything you can do about it and it's not really bad as long as you take your medicine in the right dose. Also, gaining weight can make your body need more thyroid hormone, so if you've put on a few pounds, that could explain it, also.
If your TSH is low (meaning they want to lower your thyroid hormone dose) then that could be from a weight loss or from some other change, such as the brand of medication (if you are on generic).
Ask your doctor about it and make sure you are going to follow up with a blood test in 2-3 months to check your new dosage. You should also make sure your doctor is feeling your thyroid gland for abnormalities. I don't think the change in dose is anything to worry about as long as you keep following up with your doctor, keep on the right dose, and as long as you feel okay on the medication.